# SDR C2XA10IA261

- Difficulty date: September 24, 2010
- Submitted: September 30, 2010
- Operation: Air carrier
- Aircraft: N15941
- Make and model: Emb EMB-145EP
- Aircraft serial: 145035
- Aircraft time: 25,630 hours, 24,586 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin Panel
- Part number: 12301825001
- Condition: Cracked
- Location: Fuselage
- Part time: 25,630 hours, 24,586 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IAH - DURING PREFLIGHT INSPECTION THE CREW REPORTED A CRACK IN THE COCKPIT CROWN PANEL SKIN BY THE CAPTAINS DV WINDOW.  MAINTENANCE PERFORMED A DOUBLER REPAIR TO THE CROWN PANEL SKIN, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
